# SDR AALA202106089008

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 81,316 hours, 10,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Part number: 410045091
- Condition: Broken
- Location: Door Assist Res
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR POWER ASSIST RESERVOIR PRESSURE GAGE IS BROKEN. REMOVED AND REPLACED L1 DOOR POWER ASSIST RESERVOIR PER B777 AMM 52-11-22-000-801 AND AMM 52-11-22-400-801.
